A Muslim Diaspora in the United States?

Schumann, Christoph (2007). A Muslim Diaspora in the United States? Muslim world, 97(1), pp. 11-32. Malden, Mass.: Wiley-Blackwell 10.1111/j.1478-1913.2007.00157.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute for Islamic and Middle Eastern Studies

UniBE Contributor:

Schumann, Christoph

ISSN:

0027-4909

Publisher:

Wiley-Blackwell

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:54

Last Modified:

06 Dec 2013 13:46

Publisher DOI:

10.1111/j.1478-1913.2007.00157.x

Web of Science ID:

000244099200002

URI:

https://boris.unibe.ch/id/eprint/22880 (FactScience: 37405)

Actions (login required)

Edit item Edit item
Provide Feedback